# SDR DXTA2024030111056

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000081
- Aircraft time: 1,456 hours, 846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008650
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY IS DEAD. DID BATTERY CHARGE PROCEDURE TWICE. BATTERY WOULD MOT LAST 3 MINUTES. C/W TASK, REMOVED #1 L/H EMERGENCY BATTERY PACK PN: CBS28-1 SN: 008650. INSTALLED REPAIRED EMERGENCY BATTERY PACK PN:CBS28-1 SN:005746 IN #1 L/H POSITION. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. ALL WORK DONE IN REFERENCE TO CESSNA 700 AMM 33-50-07.
